Article citationsMore>>

W. Z. Wu, Y. Leuang and J. S. Mi, “On Characterizations of (I,T)-Fuzzy Rough Approximation Operators,” Fuzzy Sets and Systems, Vol. 154, No. 1, 2005, pp. 76-102. doi:10.1016/j.fss.2005.02.011

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top